# SDR 2006UALA02401

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 22,276 hours, 8,658 cycles
- Engine: Iae V2522A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON IS TWISTED AND LIFTED AT FWD INBOARD END AND INBOARD SKIN ATTACH PLATE AND FRNG ARE BUCKLING.  NR 1 PYLON FORWARD SECONDARY STRUCTURE "CANTILEVER" SECTION REPLACED BY AIRBUS IN ACCORDANCE WITH REPORT NUMBER M-300989-EMBOD.
